MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6.9QT RED VENTED CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 6.9QT RED VENTED CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305489
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is premium plastic solutions.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 5 sharps coll 6.9qt red vented cap were received without labels.The following information was provided by the initial reporter: "received all 5/ea containers with no labels".
 
Additional Manufacturer Narrative
H6: investigation summary: the customer provided a photo with evidence of no label on sharps container.This verified the complaint of missing/ damaged label.Due to no sample or lot number being provided, the investigation is limited as to where exactly the failure occurred.A device history record review for the last 6 months was performed and there were no issues raised with this material.Root cause is unknown as to where the failure occurred.H3 other text : see h10.
 
Event or Problem Description
It was reported that 5 sharps coll 6.9qt red vented cap were received without labels.The following information was provided by the initial reporter: "received all 5/ea containers with no labels.".

Brand Name
SHARPS COLL 6.9QT RED VENTED CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11712732
Report Number2243072-2021-01229
Device Sequence Number4253956
Product Code FMI
UDI-Device Identifier00382903054893
UDI-Public00382903054893
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305489
Device Catalogue Number305489
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer07/17/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1